Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Taken antibiotics for staph infection. Penis sore. How to get rid of it?

Hi Sir..I went for a text and the text read that i have heavy growth of staph and i have taken antibiotic injection for days.After completing the injection i went back for a text and the text read no bacteria found.After a month i went back for the test again and it read moderate growth of staph.I have been treating it but no improvement till now.Please what do i do to get rid of this staph infection?And how do i get rid of the unhealing sore on my penis.
Richard cole.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns and believe that you might need treatment for the new growth of staph infection if it is associated with infection i.e. inflammation and signs of infection. This can be determined by a local doctor. I believe that the healing sore on your penis is not related to a sexually transmitted infection. I believe you will need to see a doctor in any case. I hope this helps.

Take care and have a lovely day!
Answered: Fri, 14 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor